Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The elementary divisor theorem for certain rings without chain condition


Author: Olaf Helmer
Journal: Bull. Amer. Math. Soc. 49 (1943), 225-236
MathSciNet review: 0007744
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1943-07886-X
PII: S 0002-9904(1943)07886-X